# SDR AALA20100123DFW01

- Difficulty date: January 23, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N3AL
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 31,898 hours, 13,065 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fastener
- Condition: Loose
- Location: Window Plug
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED PRESSURIZATION PROBLEMS AND A LOUD SQUEALING NOISE ABOVE CAPTAINS HEAD.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RE-TORQUED FASTENERS ON PERIMETER OF LEFT UPPER FORWARD WINDOW PLUGS.
